# SDR SWIA201131347

- Difficulty date: December 4, 2011
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 23,209 hours, 19,695 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT LEFT SIDE OF FUSELAGE AT FS 409.00+32 AND BETWEEN STRINGER 23L & 22L.  (C-CHECK)  REPAIRED IN REFERENCE TO CRJ200 SRM.
